I am on methadone treatment, I go every two weeks and take the pills. I took my normal dose 90 in the a.m. 20 in the evening. This morning I took my 90 and 14 minutes later I threw up, I called and they said it only takes methadone 6 minutes to get into your system , but I would think with the pills it would take longer. Should I just wait to see how I feel and then call if I start to feel bad? I have looked and can't find any other information on this situation. BTW, sorry if it makes anybody sick talking about this.
This question has also been asked and answered here: How long does Methadone stay in your system?
6 Jul 2011
Don't worry about making any of us sick. We have heard it all, lol. Anyway, you are going to be ok until you take your evening dose. Methadone is a long acting medication and you wouldn't feel any discomfort from the missed dose for a couple of days anyway. Once you get back on schedule this evening, you'll be fine. Taking an extra dose would be very risky just in case you did ingest enough of the 90mgs you took this morning.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 1 Jan 2010
How long does it take for methadone to get out of your system if you only took it for 5 days and only took 20mg a day?
1 answer • 16 May 2010
2 answers • 23 Jul 2010
I took one 10mg. methadone and one 30mg oxycodone ,not at the same time,5 days later they both showed up on a ua test.
1 answer • 4 Jun 2011
I'm an ex heroin user i haven't used 4 the last year and my doctor has put my on physeptone tablets i need 2 knw how long it takes 2 get ...
1 answer • 28 Dec 2011